Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Zakmorel

M desperate i have some questions ! mind helping me ?

WhatsApp Image 2018-02-09 at 9.37.31 PM (2).jpegWhatsApp Image 2018-02-09 at 9.37.31 PM (1).jpegI made sure they are taken    in a bright light and most noticeable angle .
I have few questions .
i took 4200mg of isotretinoine i quitted taking it for 2 months ( Biggest mistake in my life ) and now m retaking it for another 9000mg throghout 7 months, im 77  kg , i also get one small cysts everyday ( under my lip u can notice them )
will they leave a scar ? and how to prevent it ?
when will i start clearing up ? will isotretinoine prevent scarring from these cytsts ? ( i've got already scars that ruined my face ) i just dont want further scarring i only care if they would affect getting a job cause i study management and the appearence is quite important in this field X( 

how do u consider these scars Mild ( not likely ) moderate or severe ? 
and which  scar treatment would be efficient ? .. m a bit lucky i dont have a  white skin otherwise my scars would be noticeable 20 feets away Edited by Zakmorel

Share this post


Link to post
Share on other sites

Are you taking this under the care of a dermatologist or are you self dosing?  Some people clear early in treatment while others clear towards the end or after.  Everyones experience is different so i can't say for sure when you will start clearing up.   Accutane does not prevent scarring as your skin is in fact MORE sensitive on this drug.  There are procedures you can do after under the care of a dermatologist to help minimize these scars once acne has ceased and your skin has become less sensitive.  

Share this post


Link to post
Share on other sites

So accutane makes me prone to scarring ? does it mean that every zit or cyst i get will more likely leave a scar ? and also does it mean that old scars will also get worse  as i continue taking this drug ?

Share this post


Link to post
Share on other sites

I do not think Accutane will lead to scarring.  It will clear you up. Don’t pick at anything. When you are done you should go back to the dermatologist and spend some money for a laser treatment that will remove scarring. Unfortunately it is not cheap so make sure you get good advice as to the best laser and trust your dermatologist. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×